# SDR WRLA97143

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURIING TAXI-OUT, FLIGHT ATTENDANT SMELLED FUMES (UN-IDENTIFIED) AND NOTIFIED FLIGHT CREW.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR INVESTIGATION.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL INSPECTED AIRCRAFT OF EVIDENCE OF ELECTRICAL FIRE AND FLUID CONTAMINATION IN CABIN.  NO EVIDENCE OF EITHER WAS NOTED.  NO EVIDENCE OF FUMES WAS NOTED BY MAINTENANCE PERSONNEL.  AIRCRAFT RETURNED TO SERVICE.  (X)
